# SDR FDEA201907261705

- Difficulty date: July 26, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 83,061 hours, 18,342 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 750866D
- Part serial: 0451
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDIS  591     24-32  3445     26JUL19  SMF  OPEN  U  LOGPAGES:3143271 ABOUT AN HOUR OUTSIDE OF LANDING SMF RECEIVED LEVEL "EMER PWR ON" CONSULTED QRH AND MEM MX. AT  BATTERY DECREASE TO 21 VOLTS WE DEPLOYED THE ADG- EVENTUALLY BATT VOLTS RECOVERED TO 30 VOLTS. ON SHORT FINAL RECEIVED MUTIPLE OTHER ELECTRICAL FAULTS. ALSO,WITH EMER PWR SWITCH OFF RECEIVED LEVEL T BUS L EMER OFF. ON ARRIVAL HAD BUS L EMER DC OFF. ALSO EMER PWR TEST FAILED. REPLACED EPCU AND L EMER AC BUS SENSING RELAY R2-5156 AND EMER PWR RELAY R2-5411 PERFORMED OPS CHECK REF AMM 24-08-01-4 & 24-08-01-5  SSM 24-24-0 SWP CHAP 20 LLM REQUIREMENT C/W TEST GOOD. EMER POWER TEST PASSED. BATTERY CHARGES NORMAL. A/C OK FOR SERVICE. ADG WAS DEPLOYED NEW ITEM CREATED FOR STOWING ADG WRI 24-22/3449.
